MathSciNet Relay Station
MathSciNet bibliographic data
MR2139203 76D05 (35Q35 76D10)
Lopes Filho, M. C.; Nussenzveig Lopes, H. J.; Planas, G. On the inviscid limit for two-dimensional incompressible flow with Navier friction condition. SIAM J. Math. Anal. 36 (2005), no. 4, 1130–1141 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement